# SDR ERAA20120100

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 8530001600385300
- Condition: Cracked
- Location: Wing
- Part time: 52,013 hours, 5,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OUTBOARD CLOSING ANGLES FOUND TO BE CRACKED.  34848 CYC SINCE INSTALLATION OF ANGLES.  ONE CRACK ON EACH ANGLE ONE P/N 8530016-015 2.5 INCHES AND P/N 8530016-113 1.0 INCHES.
